Panadol Liquid

Panadol Liquid

Panadol Liquid

Panadol Liquid

Panadol Liquid for Children, 2 – 12 years for Fever relief, 120 ml is composed of Paracetamol and belongs to the category Fever/Pain. It is manufactured by GSK.

https://pk.gsk.com

Description:

It is a sugar-free medicine in raspberry flavor that provides effective relief from fever and pain in children between the ages of 2 and 12 years. It contains 160 mg paracetamol / 5 ml.

It is used for treating the following conditions in children: All types of Fever, fever Associated with Immunization/vaccination, mild to moderate pain associated with; Toothache, Headache, Sore throat, Muscle Ache /Sprain and common childhood ear infections.

Dosage:

• Routs of administration: Oral.

• Dose: Child’s weight.

• Maximum daily dose: 60 mg/kg presented in divided doses of 15 mg/kg throughout the 24 hour period. A single dose of 15 mg/kg for symptomatic relief of reaction due to vaccination.

Medical advice should be sought if pyrexia persists after a second dose of panadol.

For other indications, use only under medical supervision.

Dose may be chosen based on weight or age; use weight if you know it, otherwise use age.

Indications:

It is indicated for relieving fever and mild-moderate pain associated with toothache, headache, sore throat, vaccination and common childhood infections.

Contraindications:

Panadol is contraindicated in patients with a previous history of hypersensitivity to paracetamol or excipients.

Adverse reactions and side effects:

Adverse effects of paracetamol are rare but hypersensitivity including skin rashes may occur.

Contact your doctor immediately in case of side effects.

Overdose or accidental ingestion: Signs, Symptoms and handling (Antidote).

Paracetamol overdose may cause liver failure.

Immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.

Warning:

Panadol Liquid back

Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.

To buy online and for further information, the link is given below:

https://dvago.pk

By: Tariq Ali Shah

hi I'm Bill :)

Leave a comment

Your email address will not be published.